REAL

Items where Author is "Zhang, Qian"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Chen, Jianqing and Zhang, Qian (2022) Multiple nonsymmetric nodal solutions for quasilinear Schrödinger system. Electronic Journal of Qualitative Theory of Differential Equations, 2022 (57). pp. 1-14. ISSN 1417-3875

Zhang, Qian and Hutter, Ákos (2019) From Traditional Symbol to New Contemporary Form. POLLACK PERIODICA, 14 (3). pp. 3-10. ISSN 1788-1994 (print); 1788-3911 (online)

This list was generated on Fri Mar 28 15:02:06 2025 CET.